MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/cid/ciu023

Медицинская библиотека · Clinical infectious diseases : an official publication of the Infectious Diseases Society of America · 2014

Giant tuberculin reaction associated with the homeopathic drug tuberculinum: a case report.

Syrigou Ekaterini, Gkiozos Ioannis, Dannos Ioannis, Grapsa Dimitra, Tsimpoukis Sotirios, Syrigos Konstantinos

Клинический случайСтатьяПеревод в очереди

Аннотация

Giant reactions to the tuberculin skin test are extremely rare and have been previously reported almost exclusively in patients with lepromatous leprosy. We herein report a giant tuberculin reaction associated with the homeopathic drug Tuberculinum in a patient with no evidence of active tuberculosis or leprosy.

Для цитирования: Syrigou Ekaterini, Gkiozos Ioannis, Dannos Ioannis, Grapsa Dimitra, Tsimpoukis Sotirios, Syrigos Konstantinos. Giant tuberculin reaction associated with the homeopathic drug tuberculinum: a case report.. Clinical infectious diseases : an official publication of the Infectious Diseases Society of America. 2014. DOI: 10.1093/cid/ciu023.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.